# SDR DXTA2023012579170

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0298
- Aircraft time: 1,131 hours, 750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHTING ASSOCIATED WITH THE NUMBER 1 EMER LIGHTING BATTERY PACK REMAINS ILLUMINATED WITH BATTERY POWER OFF.  REMOVED CAM PEDESTAL PANEL 244BR ID GET AA:ESS ID THE #1 EMERGENCY LIGHTING INERTIA SWLLL:H. PRESSED LE5 LT ON NR1 EMERGENCY LIGHTING INERTIA SWITCH AND 1011E 1 EMERGENCY LIGHTING EXTINGUISHED. NO  DEFECTS NOTED IT THIS TIME. REINSTALLED CENTER PEDESTAL PANEL 244BR. AM WORK PERFORMED IN REFERENCE ID CE-68M AMM 33-50-11.
